September 5th I posted my hideous hands and elbows

September 5th I posted my hideous hands and elbows. I was on prednisone for 5 days and stopped using Zyrtec. Oh the itch! While doing some research on the Internet I discovered that what I have or at least one type of eczema I have is Dyshidrotic. Thank you menopause 😉. Something else I discovered while doing my research is that there is a pending class action suit against Zyrtec. Apparently people are complaining that when they go off of Zyrtec’s they get extreme itching. I found that interesting because I will take it and it does control my allergies and the itching and then I will stop taking it because I’m feeling well… Now I’m wondering if Zyrtec is part of the problem.

I won’t be taking any more or at least for a good month or two to see if it makes a difference. The other thing I discovered was a Homeopathic eczema pill. I’m going to start using that tonight. It got really good reviews.

You can search to see the pictures I posted prior. The pictures here are today. Does anybody have any advice as to how I can get my fingertips and my toes and all the little calluses that have shown up to disappear? I also have some very deep cracking that causes pain. What are you guys using to help this issue? Thanks for any and all advice.


Did prednisone, cortisone, puva and finally went on imuran short period…Went away and did Not return…other stuff made worse…s9 if gets bad again will do Imuran again.That other stuff did nothing but bandaid or make worse…gave specialist years of My life…never again.Also coal tar for itch